MathSciNet Relay Station
MathSciNet bibliographic data
MR1620712 17B65 (17B40 17B56)
Đoković, Dragomir Ž.; Zhao, Kaiming Some infinite-dimensional simple Lie algebras in characteristic $0$ related to those of Block. J. Pure Appl. Algebra 127 (1998), no. 2, 153–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement